# SDR YENA2023122601645

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 8,476 hours, 1,255 cycles
- System (JASC): 2140 · Heating System
- Part: Sensor
- Part number: 9105A000502
- Part serial: 57049
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#007, JFK-LHR. (ETOPS) 'AIR PACK 2 REG FAULT AFTER TAKEOFF ( ECAM INDICATION ON BLEED PAGE PACK COMPRESSOR OUTLET TEMPERATURE ); REMOVED AND REPLACED PACK 2 COMPRESSOR TEMP SENSOR IAW AMM 21-61-11. OPS CHECK GOOD. MDDR CLEARED. MX-4 UPDATED. PLCRD RMVD.
